# SDR VNAA2012040400002

- Difficulty date: April 4, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 19,799 hours, 20,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY LIGHTING AT ROWS 1 AND 2 INOPERATIVE.  MAINTENANCE INSPECTED, CONNECTED EMERGENCY LIGHT  AND PERFORMED CHECKS USING MM.  AIRCRAFT RELEASED FOR SERVICE.
